# SDR CA001027013

- Difficulty date: April 20, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 22,604 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 2770001015
- Condition: Chafed
- Location: Rt Elevator
- Component: Cable Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSP OF FLT CONTROL CABLES UNDERNEATH CABIN FLOOR. AT APPROX. FS 174.0, ON RT SIDE OF FUSELAGE, IT NOTED THAT ELEV CABLE HAD HUNG ITSELF UP ON RUDDER CABLE PULLEY BRACKET ASSY. ELEV CONTROL CABLES WERE INSP FOR ROUTING; RERIGGED & TENSION CHECKED.  WERE ABLE TO SIMULATE HANG UP OCCURRENCE BY JAMMING CONTROL YOKE FWD WITH NOT MUCH FORCE.
